Skip to main content Accessibility help

J. I. Malitz and W. N. Reinhardt. Maximal models in the language with quantifier “there exist uncountably many.” Pacific journal of mathematics, vol. 40 (1972), pp. 139–155. - J. I. Malitz and W. N. Reinhardt. A complete countable Lω1 Q theory with maximal models of many cardinalities. Pacific journal of mathematics, vol. 43 (1972), pp. 691–700.

  • Mitsuru Yasuhara


Recommend this journal

Email your librarian or administrator to recommend adding this journal to your organisation's collection.

The Journal of Symbolic Logic
  • ISSN: 0022-4812
  • EISSN: 1943-5886
  • URL: /core/journals/journal-of-symbolic-logic
Please enter your name
Please enter a valid email address
Who would you like to send this to? *


Full text views

Total number of HTML views: 0
Total number of PDF views: 0 *
Loading metrics...

Abstract views

Total abstract views: 0 *
Loading metrics...

* Views captured on Cambridge Core between <date>. This data will be updated every 24 hours.

Usage data cannot currently be displayed